Dreams and Illusions of Astrology
Bibliographic Data
| ID | 10261272 |
|---|---|
| Authors | Lawrence E Jerome, Michel Gauquelin |
| Year | 1980 |
| Volume | 13 |
| Issue | 4 |
| Pages | 335 |
| Publication date | 1980-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Leonardo (JOURNAL) |
| Journal identifiers | ISSN: 0024-094X • E-ISSN: 1530-9282 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/1578124 |
| OpenAlex | W2599390349 |
| Language | EN |
| Citations received | 2 |
Art · Astrology · Cognitive psychology · Illusion · Literature · History and Developments in Astronomy · Psychology · Religious Studies and Spiritual Practices
| Citations per year | 0.04 |
|---|---|
| Citation span | 1979 - 1997 (19) |
| Highly cited | No |